| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure the patient experienced halo around lights.The iol was exchanged in a secondary procedure for clinical reason of intolerance of dysphotopsia from multifocal lens.Additional information has been requested.